MAUDE Adverse Event Report: ASO AMERICAS, S. DE R. L. DE C. V. KROGER; ADVANCED ANTIBACTERIAL STRONG STRIPS BANDAGES

ASO AMERICAS, S. DE R. L. DE C. V. KROGER; ADVANCED ANTIBACTERIAL STRONG STRIPS BANDAGES
Model Number UPC#041260384073
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burning Sensation (2146); Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 08/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial report received by aso on (b)(6) 2025, the consumer states that after using the bandages, her daughter developed a severe infection, which has caused her significant distress.On the completed consumer information report (cir) received on (b)(6) 2025, the consumer states that the product caused her daughter to develop skin erythema streaking up the arm.Caused a burn, blistering around the edge of where the bandage was.Per cir the consumer went to st.Alphonsus urgent care, where she was prescribed amoxicillin-clavulanate 875-125 mg per tablet and triamcinolone 0.1 % ointment.The consumer states that the issue was with the tape area and that the symptoms did not correct after she stopped using the product.She was left with a permanent scar.
 
Additional Manufacturer Narrative
As of 09/11/2025, retained samples were submitted to the lab for testing with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on device label.

Brand Name
KROGER
Common Device Name
ADVANCED ANTIBACTERIAL STRONG STRIPS BANDAGES
Manufacturer (Section D)
ASO AMERICAS, S. DE R. L. DE C. V.
centro industrial juarez
rio michigan, 9730
juarez, chihuahua 32648
MX  32648
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL
Manufacturer Contact
300 sarasota center blvd.
MDR Report Key23082695
Report Number1038758-2025-00023
Device Sequence Number4645469
Product Code KGX
UDI-Device Identifier00041260384073
UDI-Public00041260384073
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K983368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#041260384073
Device Lot Number225453
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale